Hi guys, this is a little odd for me- I'm usually so smart when it comes to sex-related things, but I'm a bit concerned and hoping at least one of you can help.
Some facts; I'm 17, and have been sexually active with the same person since I was 15. We first started with condoms, then I went on BC. It was plain BC control (tri-something) and I was on it for a little under a year. It made me sick and vomit nearly everyday so I finally got off the stuff about three months ago. I had my period last month on the 21st. Now, I still haven't gotten my period. In between now and my last period, we had sex with a condom twice. I didn't break from what we could tell- could the BC still be messing with my period? The first two periods were fine and on time. I'm getting worried.
Thanks so much, guys.
Edit: Also, I've been showing symptoms of PMS (zits, moodiness, serious bloating, ect.) for over two weeks now.
just a quick question, I am currently taking Kariva as a birth control method (this is my first month taking it) and I want to skip my next period. I tried to google for an answer, but I felt a little safer asking here as well, just to make sure that I am on the right path. Rambling aside (haha), my question is How can I skip my period while taking Kariva?
Thanks everyone for the help!!!
However, I don't know if there are any good BC alternatives for me. From age 18-22 I was on 5 different types of monophasic pills and NuvaRing, but I always had breakthrough bleeding in the final week of active pills, so I always just assumed they weren't working correctly. One doctor thought that because I have Crohn's disease, my body might not be absorbing the pills correctly which is why I tried Nuvaring, but the same spotting happened. That's when I switched to the copper IUD.
I want a method where I can get a monthly period, because it makes me feel better, so implanon is out. I thought about the mini pill but I read that weight gain and depression are side effects, and I don't want that. My question is, has anyone had spotting issues on monophasic pills and had better luck with triphasic? Or are there any other methods that I should look into?
Thanks so much.
Hey everyone, So I can't find anything about my particular problem anywhere online, so I'm hoping that someone here has had a similar experience and can help me out. I've been taking Micronor (progestin-only) for 6 years straight, normal use. I got a period like once a year, randomly. Other than that, no period, which is common on this pill.
Last July, I got a period on my birthday (that was fun) after having not gotten one in a year or so, which happens once in a while so I didn't think much of it. But then I got another period in November, and then one in December, one in January, and now one again in February, getting more and more regular each time. I've also noticed my skin clearing up a great deal. I had never had skin problems before I began taking the pill 6 years ago. For 6 years I've had awful skin problems, and now they are clearing up drastically, at the same time that I am starting to get regular periods back, the way they were before I started taking BCP.
What is going on here? Is my BCP just not working anymore? I'm not doing anything differently, no medications, other pills or vitamins, no weight loss/gain, no drastic daily routine changes. Is it possible that Micronor just stopped working for me after 6 years of continual use?
I just switched last month from Loestrin 24fe to Trisprintec. So, the first pack of pills of Trinsprintec, my period came the last week of the pills normally and only lasted four days which was awesome. When I was on Loestrin, it would come the third week of the pills and usually last almost a week.
But this month (my second month on Trisprintec), my period started on the third week of the pills(this past Sunday). And it has yet to end. Theres been a few days here and there this month though that I didn't take my pill til in the early morning(like 7 or 8 in the morning). I normally take it at night between 10 and 11. Is this why? I'm just wondering why this is?
For a day I had brown bleeding. Maybe two days ago. Then it was back to regular bleeding.
I just need to know what I should do? It's been eight days and it shows no sign of stopping. I've kept taking my pills as normal, I'm on the last week of them right now.
Any help would be greatly appreciated!
Is it obvious (to either or both parties) if a condom leaks?
Thanks a bunch in advance!